Bulletin (New Series) of the American Mathematical Society

Review: Erik Vanmarcke, Random fields: analysis and synthesis, and M. I. Yadrenko, Spectral theory of random fields

Simeon M. Berman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 1 (1985), 57-62.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552623

Citation

Berman, Simeon M. Review: Erik Vanmarcke, Random fields: analysis and synthesis , and M. I. Yadrenko, Spectral theory of random fields. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 1, 57--62. https://projecteuclid.org/euclid.bams/1183552623


Export citation

References

  • 1. R. J. Adler, The geometry of random fields, Wiley, Chichester, 1981.
  • 2. S. M. Berman, Isotropic Gaussian processes on the Hilbert sphere, Ann. Probab. 8 (1980), 1093-1106.
  • 3. S. M. Berman, Unboundedness of sample functions of stochastic processes with arbitrary parameter sets, with applications to linear and lp valued parameters, Osaka J. Math. 21 (1984), 133-147.
  • 4. J. Bretagnolle, D. Dacunha-Castelle and J. L. Krivine, Lois stables et espaces Lp, Ann. Inst. Henri Poincaré 2 (1966), 231-259.
  • 5. J. Bretagnolle and D. Dacunha-Castelle, Le determinisme des fonctions laplaciennes sur certains espaces de suites, Ann. Inst. Henri Poincaré 5 (1969), 1-12.
  • 6. H. Cramer and M. R. Leadbetter, Stationary and related stochastic processes, Wiley, New York, 1967.
  • 7. R. M. Dudley, The sizes of compact subsets of Hilbert space, and continuity of Gaussian processes, J. Funct. Anal. 1 (1967), 290-330.
  • 8. P. Lévy, Processus stochastiques et mouvement brownien, Gauthier-Villars, Paris, 1948 (1st ed.), 1965 (2nd ed.).
  • 9. H. P. McKean, Brownian motion with a several dimensional time, Theor. Probab. Appl. 8 (1963), 335-354.
  • 10. L. D. Pitt, A Markov property of Gaussian processes with a multidimensional parameter, Arch. Rational Mech. Anal. 43 (1971), 367-391.
  • 11. S. O. Rice, Mathematical analysis of random noise, Bell System Tech. J. 24 (1945), 46-156.
  • 12. I. J. Schoenberg, Metric spaces and completely monotone functions, Ann. of Math. (2) 39 (1938), 811-841.
  • 13. I. J. Schoenberg, Positive definite functions on spheres, Duke Math. J. 9 (1942), 96–108.
  • 14. M. Weber, Une méthode élémentaire pour l'étude de la régularité d'un large classe de fonctions aléatoires, C. R. Acad. Sci. Paris Ser. A 292 (1981), 599-602.